Page 2 of 13 FirstFirst 1 2 3 4 12 ... LastLast
Results 11 to 20 of 124

Thread: Cosmetics are disapearing in the middle of the game

  1. #11

    Equipment and Sets

    All my equipment and sets for all my heroes comes off after my 2nd death in the game. This started happening after the may 24th update. It never happened before then. My sets are on fine at the start of the game. They stay on after i die once. Then I die again and they aren't there. This is affecting my strange items with their kill count. It only counts the kills before i die twice. I worked really hard for all my items and i want them to stay on the entire game. Please fix this fast. Lastly, some of the in game load out screens for some characters are broken. They show the hero without their default clothes on. Like faceless void has no head. Sniper has no cloak on. This also needs to be fix soon. Hopefully it gets figured out.

  2. #12
    Basic Member
    Join Date
    Nov 2011
    Posts
    32

    Invoker-set disappears ingame after Aegis use

    As the title states, happened to me in 2 games in a row, i'm using the purple set (magus magnus i think its called) and after respawning with aegis, the items were gone til the end of the game. Riot fix pls

  3. #13
    Basic Member
    Join Date
    Nov 2011
    Location
    Ohio
    Posts
    30

    Cosmetic items gone after death.

    Hero, Juggernaut.

  4. #14
    Same problem, same hero here, and I can't reequip items, they seem equipped in the loadout, but in game they just vanish after a death.

  5. #15
    Same problem here, it seems like we will never have our strange items working properly.

  6. #16
    Basic Member
    Join Date
    Feb 2013
    Posts
    134
    Same with CK

  7. #17
    Basic Member shideneyu's Avatar
    Join Date
    Feb 2013
    Location
    France
    Posts
    530

  8. #18
    Basic Member
    Join Date
    Mar 2013
    Posts
    14
    same :/

  9. #19
    +1 confirmed, happened to me with the new Chaos Knight set.

  10. #20
    Basic Member Kly's Avatar
    Join Date
    May 2013
    Posts
    8
    Also happened with my Crystalline set...

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •